# SDR 2002F00188

- Difficulty date: February 6, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plate
- Part number: DC1003040045
- Condition: Corroded
- Location: F/A Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT BASE PLATE CORRODED AT STATION 1900.  (M)
